# SDR IPXA10560033

- Difficulty date: May 15, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 361 S21-23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, STIFFENER ABOVE LAV PAN, INSIDE FUSELAGE IS CORRODED AT BS 361 BETWEEN S-21R AND S-23R.  R & R STIFFENER IAW SRM 51-40-02-0.
